# SDR AALA202308232399

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 54,418 hours, 37,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WILL NOT TEST. REMOVED AND REPLACED LEFT AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY PER AMM 25-65-00.
